# SDR USAAD99140

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 3350 · Emergency Lighting
- Part: Supply
- Part number: 6003041LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE ENTRANCE AREA EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE ENTRANCE AREA EMERGENCY LIGHTS POWER SUPPLY AND BATTERIES.  (M)
